# SDR SWAA2021091400227

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 707 Lbl62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT PASSENGER CABIN BS707 LBL62 WL202. ; / [01] REMOVED FASTENER ON ANGLE AT B.S 707 LBL 62 WL 202 IAW SRM 51-40-02-OG-0; [02] REMOVED CORROSION ON UPPER SURFACE OF ANGLE IN A 1'X1'X.004' AREA IAW SRM 51-10-02-OG-0. NO SRM ALLOWABLE DAMAGE LIMITS EXISTS. ORIGINAL THICKNESS IS .080; MEASURED WITH ATS 1225; S/N: NSN; DUE 07/2022; ATS 2501 S/N: A19335647; DUE 03/2022; [03] AREA OF BLEND WAS AT B.S 707 LBL62 WL202 ON UPPER SURFACE OF ANGLE; [04] VERIFIED; [05] VERIFIED CORROSION REMOVAL- NO SRM LIMITS; [06] EDIT TO STEP 2; ORIGINAL THICKNESS IS .071' IAW SRM 53-40-51-01-2; FIG 3; [07] VERIFIED; [08] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.068' ADJACENT TO 0.071'. EQUIP ID#: ATS2031 S/N: 170515011; [09] PERFORMED GVI OF REWORK AREA- NO ADDITIONAL DAMAGE NOTED; [10] UPDATED MEASUREMENT TABLE; [11] REFER TO EA 21-153-02309 SUMMARY REQUIREMENT; BARCODE: TTG8Q006EMYR; [12] REPAIRED DAMAGE ON SUPPORT ANGLE AT PASSENGER CABIN BS 707; LBL 62; WL 202 PER EA 21-153-02309 (N491WN ATS(PAE) REPAIR - SECTION 44 PRESSURE FLOOR WEB CLOSEOUT ANGLES) [TTG8Q006EMYR].; [13] VERIFIED ACTION 12; [14] VERIFIED ACTION 12
